# SDR IPXA2016021299284

- Difficulty date: February 6, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7069502
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LONGERON 19R CORRODED UNDER FLANGE BS 1140.  REMOVED CORROSION ON LONGERON 19R AT BS 1140, REF SRM 53-00-00.  MATERIAL REMOVED IS .008, REMAINING IS .092 AND WITHIN LIMITS OF SRM 53-00-00.
